# SDR AALA202209140162

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A300*
- Aircraft serial: 5800
- Aircraft time: 28,420 hours, 11,094 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: B397BAM0624
- Part serial: Q00140023689
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 28,419 hours, 11,094 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY THE 3 HOUR MARK IN-FLIGHT RUDDER KICKED WITH #1 AUTO PILOT ENGAGED. CREW DISENGAGED AUTO PILOT 1 AND ENGAGED AUTO PILOT 2 WITH NO FURTHER ISSUES. MAINTENANCE REPLACED THE #1 FLIGHT AUGMENTATION COMPUTER (AALA202209143521) AND THE #2 FLIGHT AUGMENTATION COMPUTER (AALA202209140162) PER AMM 22-66-34. MAINTENANCE ALSO REPLACED THE RUDDER TRIM ACTUATOR (AALA202209148114)AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-22-51.
